# SDR AALA202403047702

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 23,485 hours, 9,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: UNKNOWN
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY LIGHT HAS ISSUE / DEFECTIVE. MAINTENANCE REPLACED THE L2 DOOR EMERGENCY LIGHT HOUSING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
